About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 290631, 10 pages
http://dx.doi.org/10.1155/2010/290631
Research Article

An Approximation to Solution of Space and Time Fractional Telegraph Equations by He's Variational Iteration Method

Department of Mathematics, Faculty of Arts and Sciences, Dokuz Eylül University, Tınaztepe, Buca 35160, Izmir, Turkey

Received 10 November 2009; Accepted 27 January 2010

Academic Editor: Massimo Scalia

Copyright © 2010 Ali Sevimlican. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Sevimlican, “An Approximation to Solution of Space and Time Fractional Telegraph Equations by He's Variational Iteration Method,” Mathematical Problems in Engineering, vol. 2010, Article ID 290631, 10 pages, 2010. doi:10.1155/2010/290631